MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID & REVERSED PIN; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS GLENOID & REVERSED PIN; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM. 2.5MM LENGTH 200 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
The guide wire was advanced into the glenoid, the surgeon wanted to adjust the pin location and backed out the pin.The distal tip of the dwd063 guide wire broke off right at the start of the threads.The piece that broke off was left in the scapula and could not be retrieved.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS GLENOID & REVERSED PIN
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key11377483
Report Number3000931034-2021-00021
Device Sequence Number4076673
Product Code HSD
UDI-Device Identifier03700386931796
UDI-Public03700386931796
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2025
Device Model NumberDIAM. 2.5MM LENGTH 200 MM
Device Catalogue NumberDWD063
Device Lot Number8530AV
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;